Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2013  |  Volume : 45  |  Issue : 2  |  Page : 199--200

Olmesartan: Induced maculopapular rash

Aruna Bhushan, ST Ved Bhushan 
 Department of Pharmacology and Surgery, BIMS College, Belgaum, Karnataka, India

Correspondence Address:
Aruna Bhushan
Department of Pharmacology and Surgery, BIMS College, Belgaum, Karnataka
India

Olmesartan medoxomil is an angiotensin receptor blocker (ARB) which is shown to be effective and well tolerated in hypertensive patients. It is a frequently prescribed antihypertensive as it is considered safe. Here, we report the case of a patient who developed maculopapular rash during the course of the treatment with olmesartan medoxomil.


How to cite this article:
Bhushan A, Ved Bhushan S T. Olmesartan: Induced maculopapular rash.Indian J Pharmacol 2013;45:199-200


How to cite this URL:
Bhushan A, Ved Bhushan S T. Olmesartan: Induced maculopapular rash. Indian J Pharmacol [serial online] 2013 [cited 2022 May 24 ];45:199-200
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2013;volume=45;issue=2;spage=199;epage=200;aulast=Bhushan;type=0